# SDR 20000718SH014

- Difficulty date: May 8, 2000
- Submitted: July 18, 2000
- Operation: General aviation
- Aircraft: N376AL
- Make and model: Skrsky S76A
- Aircraft serial: 760002
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Condition: Dirty
- Location: Prox Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, LANDING GEAR WOULD NOT RETRACT.  FOUND ''UP'' PROXIMITY SWITCH CANNON PLUG ON NOSE GEAR ACTUATOR DIRTY.  CLEANED AND REINSTALLED.  (X)
